# SDR CA971112005

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu B-Nut
- Condition: Loose
- Location: P3 Line
- Part time: 11,733 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF WAS ABORTED WHEN NR 2 ENGINE TORQUE FAILED TO MEET TARGET.  TROUBLESHOOTING REVEALED A LOOSE "B" NUT ON THE P3 LINE TO THE MAIN FUEL CONTROL UNIT.  PART TC:  13,987.
